Jeffrey T Wong, Phillip Griffiths Assistant Research Professor

Jeffrey T Wong
Office Location:  029B Physics
Office Phone:  (919) 660-2828
Email Address: send me a message
Web Page:  https://services.math.duke.edu/~jtwong/

Teaching (Fall 2018):

Education:

Ph.D.University of California at Los Angeles2017
Keywords:

Lubrication theory • Nonlinear PDE of parabolic type

Recent Publications

  1. Mavromoustaki, A; Wang, L; Wong, J; Bertozzi, AL, Surface tension effects for particle settling and resuspension in viscous thin films, Nonlinearity, vol. 31 no. 7 (July, 2018), pp. 3151-3173 [doi]  [abs]
  2. Wong, JT; Bertozzi, AL, A conservation law model for bidensity suspensions on an incline, Physica D: Nonlinear Phenomena, vol. 330 (September, 2016), pp. 47-57 [doi]